PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$\phi $-minimal rotational surfaces in pseudo-Galilean space with density

Volume 120 / 2017

Dae Won Yoon, Jae Won Lee, Chul Woo Lee Annales Polonici Mathematici 120 (2017), 183-196 MSC: Primary 53A35; Secondary 53B30. DOI: 10.4064/ap170406-21-10 Published online: 24 November 2017

Abstract

Rotational surfaces in the pseudo-Galilean 3-space $G_3^1$ have some types according to pseudo-Euclidean rotations and isotropic rotations. We study rotational surfaces in $G_3^1$ with a log-linear density and investigate $\phi $-minimal rotational surfaces.

Authors

  • Dae Won YoonDepartment of Mathematics Education and RINS
    Gyeongsang National University
    Jinju 52828, Republic of Korea
    e-mail
  • Jae Won LeeDepartment of Mathematics Education and RINS
    Gyeongsang National University
    Jinju 52828, Republic of Korea
    e-mail
  • Chul Woo LeeDepartment of Mathematics
    Kyungpook National University
    Daegu 41566, Republic of Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image